Unity presents Guy Jones ADE 2017: The agony and the ecstasy of MDMA
MDMA has never been so plentiful and more and more people are using it.
How dangerous is MDMA use really? And what can you do to prevent those risks.
In this Unity college’s Guy Jones (The Loop / Kosmicaid UK) addressed the acute risks of MDMA use and ways to reduce them.
High dosed ecstasy tablets:
There are some dangerously high dosed Ecstasy tablets in circulation. Make sure to keep this in mind, get your drugs tested and adjust your dosage.
Less is more
Taking a high dose will increase the undesirable side effects such as rigid and grinding jaws, forgetfulness, confusion, a restless feeling, nausea and vomiting.
At higher doses the desired effects (the famous “love” feeling) will decrease, and you’ll experience more adverse (speedy) effects.
That does not sound like a lot of fun, but why is it dangerous?
The use of high-dosed ecstasy is dangerous. It increases the risk of overdose (also known as ecstasy-intoxication or serotonin syndrome), which can lead to overheating, acute psychotic symptoms, arrhythmia’s and liver failure. It can even occur with possible death.